MAUDE Adverse Event Report: AXONICS; NEUROSTIMULATOR

AXONICS; NEUROSTIMULATOR
Model Number 1901
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Edema (1820)
Date of Event 07/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient developed edema at the insertion site.Patient had pne leads removed and discarded and was treated.Patient has fully recovered and will be receiving a full implant on (b)(6) 2020.
 
Event or Problem Description
The company was made aware on (b)(6) 2020 that a patient had developed an edema at the pne insertion site.

Brand Name
AXONICS
Common Device Name
NEUROSTIMULATOR
MDR Report Key10461356
Report Number3002968685-2020-00069
Device Sequence Number2407383
Product Code EZW
UDI-Device Identifier10810005340127
UDI-Public10810005340127
Combination Product (Y/N)N
Initial Reporter StateCT
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1901
Device Catalogue Number1901
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2020
Initial Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1